# SDR QMLA2022120400484

- Difficulty date: December 4, 2022
- Submitted: December 4, 2022
- Operation: Air carrier
- Aircraft: N237SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8005
- Aircraft time: 6,543 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pedal
- Condition: Binding
- Location: Tail Rotor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF, LEFT PEDAL WAS APPLIED WITH A BINDING IN THE PEDAL CONTROLS. AN UNUSUAL SOUND WAS COMING WHEN PEDAL INPUT WAS APPLIED.  MAINTENANCE PULLED MULTIPLE FAILURE CODES RELATED TO THE YAW ANTICIPATOR STORED IN THE VEMD. INSPECTED ENTIRE TAIL ROTOR CONTROL SYSTEM INCLUDING THE FENESTRON WITH NO BINDING OR ABNORMAL NOISES NOTED
